Alert archive / Massachusetts / Freeze Warnings in 2020

Freeze Warning 3, NWS Boston/Norton, MA

May 13, 20204 counties in Massachusetts

NWS Boston/Norton, MA issued this freeze warning at May 13, 2020, 1:43 PM EDT for 4 counties in Massachusetts. It took effect at May 14, 2020, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2020, 1:43 PM EDT (17:43 UTC)
In effect from
May 14, 2020, 12:00 AM EDT
Expired
May 14, 2020, 7:56 AM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

527 
WWUS71 KBOX 131743
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
143 PM EDT Wed May 13 2020

MAZ002>004-008>011-140145-
/O.NEW.KBOX.FZ.W.0003.200514T0400Z-200514T1200Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Chesterfield, Blandford, Amherst, Northampton, 
and Springfield
143 PM EDT Wed May 13 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Franklin, Northern Worcester, Hampshire and Hampden 
  Counties.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
4 follow-up statements
795 
WWUS71 KBOX 132020
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
420 PM EDT Wed May 13 2020

MAZ002>004-008>011-140430-
/O.CON.KBOX.FZ.W.0003.200514T0400Z-200514T1200Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Chesterfield, Blandford, Amherst, Northampton, 
and Springfield
420 PM EDT Wed May 13 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Franklin, Hampshire, Hampden and Northern Worcester 
  Counties.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CTZ002>004-MAZ012-140430-
/O.NEW.KBOX.FR.Y.0003.200514T0400Z-200514T1200Z/
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Milford, and Worcester
420 PM EDT Wed May 13 2020

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Connecticut, Hartford, Tolland and Windham Counties.
  In Massachusetts, Southern Worcester County.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
739 
WWUS71 KBOX 140209
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1009 PM EDT Wed May 13 2020

MAZ002>004-008>011-141015-
/O.CON.KBOX.FZ.W.0003.200514T0400Z-200514T1200Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Chesterfield, Blandford, Amherst, Northampton, 
and Springfield
1009 PM EDT Wed May 13 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Franklin, Hampshire, Hampden and Northern Worcester 
  Counties.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CTZ002>004-MAZ012-141015-
/O.CON.KBOX.FR.Y.0003.200514T0400Z-200514T1200Z/
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Milford, and Worcester
1009 PM EDT Wed May 13 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Connecticut, Hartford, Tolland and Windham 
  Counties. In Massachusetts, Southern Worcester County.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
275 
WWUS71 KBOX 140801
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
401 AM EDT Thu May 14 2020

MAZ002>004-008>011-141200-
/O.CON.KBOX.FZ.W.0003.000000T0000Z-200514T1200Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Chesterfield, Blandford, Amherst, Northampton, 
and Springfield
401 AM EDT Thu May 14 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Franklin, Hampshire, Hampden and Northern Worcester 
  Counties.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CTZ002>004-MAZ012-141200-
/O.CON.KBOX.FR.Y.0003.000000T0000Z-200514T1200Z/
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Milford, and Worcester
401 AM EDT Thu May 14 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Connecticut, Hartford, Tolland and Windham 
  Counties. In Massachusetts, Southern Worcester County.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
473 
WWUS71 KBOX 141156
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
756 AM EDT Thu May 14 2020

MAZ002>004-008>011-141300-
/O.CAN.KBOX.FZ.W.0003.000000T0000Z-200514T1200Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Chesterfield, Blandford, Amherst, Northampton, 
and Springfield
756 AM EDT Thu May 14 2020

...FREEZE WARNING IS CANCELLED...

Temperatures have risen well above freezing. Therefore, the 
freeze warning has been cancelled.

$$

CTZ002>004-MAZ012-141300-
/O.CAN.KBOX.FR.Y.0003.000000T0000Z-200514T1200Z/
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Milford, and Worcester
756 AM EDT Thu May 14 2020

...FROST ADVISORY IS CANCELLED...

Temperatures have risen well above freezing. Therefore, the frost
advisory has been cancelled.

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at May 13, 9:50 AM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 13, 9:50 AM EDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
950 AM EDT Wed May 13 2020

.SYNOPSIS...
Dry but cooler than normal temperatures continue through tonight.
Warmer weather returns Thursday but will be accompanied by showers
and thunderstorms Thu night (warm front) into Friday (cold front).
Dry weather returns Saturday behind the departing cold front along
with mild temperatures. Clouds and showers may return late Sunday
into Monday as another system approaches the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
950 AM update...

No major changes to the forecast this morning. Latest visible
images showing some diurnal stratocumulus starting to develop
across portions of north central MA and southern NH. Model
soundings are rather dry, so not expecting as many clouds as
yesterday. Brought forecast back in line with observed trends.

7 AM update...

It's officially a record breaking cold airmass we're dealing
with this morning since Boston has broken its record low of 38
set way back in 1882. We dropped to 37 earlier this morning, but
have already begun to recover. Temps are still quite chilly out
there this morning, though...many still at or below freezing in
northern CT and western/central MA. We'll recover nicely into
the upper 50s and 60s this afternoon and the forecast remains
largely on track.

Previous Discussion...

*** Near record cold early this morning ***

Impressive northern stream vortex on GOES16 water vapor imagery over
western Gulf of ME early this morning and moving east with a
reinforcing surge of cold air advection across New England. 850 mb
temps down to about -6C this morning across the region. Surface
temps falling into the 30s before sunrise along with a modest WNW
wind 10-20 mph providing wind chills in the 20s! Not very May-like.
These winds may be persistent enough to preclude frost from
developing early this morning but winds may ease somewhat as sunrise
approaches. Thus will continue with frost and freeze headlines.

After a cold start this morning with possibly record lows, abundant
sunshine, a very deep boundary layer up to 750 mb and downsloping
WNW winds will promote temperatures to overachieve with highs in the
upper 50s to lower 60s. Therefore have followed the warm guidance to
derive highs. However these temps are still 5-8 degs cooler than
normal. Overall still a pleasant day.

Not as windy as yesterday but still a modest WNW wind 10 to 20 mph.
This deep boundary layer combined with WNW downsloping winds will
result in dry air aloft mixing to the surface, driving RH values
down to 20-25 percent this afternoon. This will yield elevated fire
weather concerns and will address via a Special Weather Statement.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
4 AM update...

Tonight...

Deep layer ridge begins to build into New England from the west
providing dry but chilly conditions. The combination of a very dry
airmass, clear skies and diminishing winds will result in ideal
radiational cooling outside the urban areas. Thus have derived min
temps from the colder MOS data sets.

Thursday...

Very pleasant with short wave ridging advecting across the area.
Airmass over New England modifies with temps warming aloft and
supporting highs from the upper 60s to lower 70s, except upper 50s
to mid 60s along the south coast as winds shift from WNW to SW in
the afternoon. Model soundings show mixing beyond 850 mb so sided
with the warmer guidance here.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...

* Very warm on Friday with showers and thunderstorms

* Dry on Saturday then rain chances return late Sunday/Monday

* Temperatures back in the 60s Sun-Tue but signs of a warm up ahead

Details...

Thursday night through Saturday...

An upper level cloud deck will have already overspread the region by
Thursday evening and by early Thursday night low level moisture
advection brings thickening and lowering clouds. These will be
shortly followed by warm frontal rain showers overspreading all of
southern New England as the warm front lifts north into NH/VT. This
as a sfc low pressure center crosses the eastern Great Lakes with
the mid level shortwave lagging just behind. Southerly flow and
thick cloud cover should keep lows mild, in the upper 40s and
low 50s. The near freezing temps of just 24 hours prior will be
but a distant memory as we enter a much milder pattern.

Friday the low center crosses northern New England placing our
region in the warm sector before a cold front swings through Friday
night. That being the case, by mid morning Friday the more
widespread rain should have come to an end, replaced by more
scattered showers and even some thunderstorms. Sfc temperatures will
rise well into the 70s (even upper 70s for the southern CT valley)
while a plume of mid 60s dewpoints overspreads the region. This
helps produce a good amount of instability for this area on the
order of 500-1200 J/kg of CAPE. While lapse rates in the mid levels
are poor, 0-3 km lapse rates approach 7.5 C/km, all with favorable 0-
6 km shear for some organized strong to severe storms (40-50 kts).
Models aren't in good agreement on how strong the LLJ is yet, but
ranges from 45-55 kts at 850 mb. Model soundings show dry air at the
low levels with somewhat of an inverted-v profile which could aid in
getting some strong to damaging winds out of any storms that do
form; something to watch as we approach.

After the cold frontal passage overnight drier air will be in place
Saturday as high pressure moves in. This continues to look like the
pick of the weekend given that high temps remain in the upper 60s
and 70s. Light easterly (onshore) flow should keep the immediate
east coast a bit cooler, in the 50s and low 60s.

Sunday through Tuesday...

Sunday is a bit of a question as to how nice it ends up being given
some significant disagreement in long term guidance. The EC
continues to develop a sfc low that moves through the midwest into
New England late Sunday/Monday with widespread rain, while the GFS
indicates that high pressure will keep the feature suppressed far
enough south to just brush the south coast with rain on Monday.
Given that the more widespread rain solution is in line with what
models have been showing over the past day or two, have kept
widespread POPs in until we see a more consistent signal that that
high pressure can hold the line. Even so, Sunday should be majority
dry with increasing rain chances for western zones toward evening.
Temperatures each day will be cooler than we'd enjoyed for a while,
but still in the 60s each day. There is, though, hope on the horizon
for some very warm weather mid week and beyond.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Today...VFR, dry weather with modest WNW winds.

Tonight...VFR, dry weather and diminishing WNW winds.

Thursday...VFR and dry weather. Cloud bases lowering to about
4-6kft late in the day across CT and western-central MA with low
risk of light rain by days end. Light WNW winds in the morning
become SW in the afternoon.

KBOS Terminal...High confidence.

KBDL Terminal...High confidence.

Outlook /Thursday Night through Sunday/...

Thursday Night: Mainly VFR, with local IFR possible. Chance
SHRA.

Friday: Mainly VFR, with local IFR possible. Breezy. SHRA
likely, slight chance TSRA.

Friday Night: VFR. Breezy. Chance SHRA.

Saturday: VFR.

Saturday Night: VFR. Chance SHRA.

Sunday: Mainly VFR, with local MVFR possible. Breezy. SHRA
likely.

&&

.MARINE...

Expanded the Small Craft Advisory into Rhode Island Sound, where
gusty winds and rough seas should linger a bit longer.

4 AM update...

Today...WNW winds 10-15 kt with gusts up to 20 kt, possibly 25 kt
across the waters near and south of MVY and ACK. Therefore SCA
lingers here the longest. Otherwise dry weather and good vsby
prevail.

Tonight...high pressure builds into the waters from the west.
WNW winds diminish overnight. Dry weather and good vsby
continue.

Thursday...high pressure moves south of the waters with WNW
winds in the morning shifting to SW in the afternoon. Dry
weather and good vsby continue.

Outlook /Thursday Night through Sunday/...

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers.

Friday: Winds less than 25 kt. Areas of rough seas. Rain
showers likely.

Friday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers, slight chance of thunderstorms.

Saturday: Winds less than 25 kt. Local rough seas.

Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers.

Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers.

&&

.FIRE WEATHER...
4 AM update...

Anticipating another day of low humidity with modest WNW winds
across southern New England Wednesday. Minimum humidity values will
be around 20 to 25 percent. This will be coupled with WNW winds
around 10 to 20 mph with a few gusts possibly near 25 mph.

&&

.CLIMATE...
Wed May 13 lowest daily min temperature

BOS 37 in 2020, previous record 38 in 1882
PVD 36 in 1962, observed 37
BDL 32 in 2010, observed 34
ORH 31 in 1928, observed 32

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ232-
     233-235-254>256.
     Small Craft Advisory until 11 AM EDT this morning for ANZ231-
     251.
     Small Craft Advisory until 2 PM EDT this afternoon for ANZ250.

&&

SYNOPSIS...Nocera/BW
NEAR TERM...Belk/Nocera/BW
SHORT TERM...Belk/Nocera
LONG TERM...BW
AVIATION...Nocera/BW
MARINE...Belk/Nocera/BW
FIRE WEATHER...Staff
CLIMATE...Staff
Hazardous weather outlook, May 13, 4:22 AM EDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 AM EDT Wed May 13 2020

CTZ002>004-MAZ002>005-008>013-026-RIZ001-003-140830-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Northern Middlesex MA-Northwest Providence RI-Western Kent RI-
422 AM EDT Wed May 13 2020

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, western Massachusetts and
northern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ006-007-014>021-RIZ002-004-006-140830-
Western Essex MA-Eastern Essex MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Southeast Providence RI-Eastern Kent RI-Washington RI-
422 AM EDT Wed May 13 2020

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, northern
Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ022>024-RIZ005-007-008-140830-
Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Newport RI-
Block Island RI-
422 AM EDT Wed May 13 2020

This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-140830-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 AM EDT Wed May 13 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:29 AM EDTSmall Craft AdvisoryBOX11 hr
May 13, 4:20 PM EDTFrost AdvisoryBOXWorcester16 hr

Nearby

Freeze Warnings in Massachusetts, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.